# SDR HEEA0016544

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Engine: Pwa PT6T3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 312320201
- Condition: Leaking
- Location: Bleed Air System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VALVE MADE ENGINE HOWL.  TESTED BY ACCESSORY SHOP AND UNIT LEAKED AT THE SPLITLINE.  UNIT ALSO LEAKED AROUND PISTON AREA, INDICATING A RUPTURED DIAPHRAGM.
